| Model Number |
FETAL SPIRAL ELECTRODE |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
05/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This supplemental report is created with reference to mfg report #1218950-2021-10765 with corrected information to update the registered legal manufacturing site.
Event or Problem Description
The customer reported the fse caused a small scab at birth and ultrasound reveled a small piece of the wire was retained.No infection was noted.